Dampiryna x 10 tablets analgesic, anti-inflammatory and antipyretic

Amara


£6.99 £15.00




A drug with analgesic, anti-inflammatory and antipyretic effect. The medicinal product Dampirin combines the properties of two active substances - caffeine and acetylsalicylic acid.

Dampiryna analgesic, anti-inflammatory and antipyretic Composition:
The active substances of the drug: acetylsalicylic acid - 400mg, caffeine - 50mg and auxiliary substances: microcrystalline cellulose and gelatinized starch.

analgesic, anti-inflammatory and antipyretic Action:
Dampirin contains two active substances - acetylsalicylic acid and caffeine. Acetylsalicylic acid has analgesic, anti-inflammatory and antipyretic effects. Caffeine directly affects the cerebral vessels, thus supporting the action of acetylsalicylic acid in the case of headaches.

Application:
Dampirin is a drug indicated for use in mild to moderate pain - headaches, muscle aches, menstrual cramps, fever.

Additional information:
Store the product in its original packaging, out of reach of children, at room temperature.

Contraindications:
Do not use if you are allergic to the active substance, excipients or if you are allergic to salicylates or nonsteroidal anti-inflammatory drugs. Do not use in the case of: hemorrhagic diathesis; severe heart, liver or kidney failure; gout; stomach or duodenal ulcer; severe cardiovascular disease or severe hypertension that cannot be controlled by antihypertensive agents; a history of bronchial asthma attacks caused by salicylates or non-steroidal anti-inflammatory drugs. Do not use concomitantly with methotrexant at weekly doses of 15mg or higher. Do not use on children under 12 years of age; in the third trimester of pregnancy, during lactation.

Side effects:
Using Dampirin may cause unwanted symptoms, including stomach and stomach aches, heartburn, nausea, vomiting, indigestion, increased risk of bleeding; gastrointestinal inflammation, potentially life-threatening gastrointestinal bleeding: overt (vomitous vomit, tarry stools) or latent; stomach or duodenal ulcer, perforation, transient liver dysfunction, dizziness and tinnitus, which are usually symptoms of overdose, headache, insomnia, anxiety, haemorrhage (postoperative, nasal, gum, urogenital), hematoma, prolonged time bleeding, prothrombin time, thrombocytopenia. Bleeding may result in acute or chronic iron deficiency anemia or acute hemorrhagic anemia manifested as asthenia, pallor, hypoperfusion, as well as abnormal laboratory tests, cerebral haemorrhage (especially in patients with uncontrolled hypertension and / or concomitant use of other anticoagulants) potentially life-threatening. Palpitations, flushing, uneven heartbeat, high blood pressure, rapid heartbeat, hypersensitivity reactions with clinical signs and abnormal laboratory tests such as asthma, mild to moderate skin reactions, respiratory system, cardiovascular system with symptoms such as rash, urticaria, swelling (including angioedema), breathing and cardiac disorders, bronchial asthma; after long-term use of high doses of acetylsalicylic acid, renal papillary necrosis and interstitial nephritis have been reported, severe reactions,

Dosage:
Take as directed by your doctor, pharmacist or as directed on the leaflet. Use orally, take after a meal, drinking plenty of fluids. Adults: take 1-2 tablets at a time, the dose may be repeated, but no more than every 4-8 hours, a maximum of 6 tablets per day (2400mg salicylic acid and 300mg caffeine). Adolescents over 12 years: take 1 / 2-1 tablet once, the dose can be repeated, but not more often than every 4-8 hours, a maximum of 3 tablets a day (1200mg salicylic acid and 150mg caffeine). Do not use the drug for more than 3 days without consulting your doctor.